# SDR DALA2017022401539

- Difficulty date: February 23, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,010 hours, 22,229 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Heat Deflector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE NR 2 ENGINE SAIL TAIL LOWER ATTACH SURFACE FOR HEAT DEFLECTOR CORRODED. MAINTENANCE REMOVED AND REPLACED IAW SRM 51-40-02 AND DWG 313A2700.
